# SDR UIEA2018072601551

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,331 hours, 15,434 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WX RADER SYSTEM INOP. OPERATION CHECK PERFORMED ON WX RADAR SYSTEMS. OPS CHECK GOOD IAW AMM 34-43-00.
